# SDR AALA2020030639035

- Difficulty date: February 16, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 20,646 hours, 8,109 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367638200000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - FORWARD GALLEY AREA, FLOOR PANEL 221DF DELAMINATED. REPLACED FLOOR PANEL PER A321 SRM 53-12-00-300-006 AND IRM 9701, REV. I.
